Success: Ulcerative Colitis with medication Side Effects
*When I first went to see Dawn Balusik in December 2007 I was suffering from a recently diagnosed case of Ulcerative Colitis. My doctor had me taking numerous medications, including corticosteroids, which were masking my symptoms. I also was suffering from numerous side effects.
I started seeing Dawn every two weeks for acupuncture and herb therapy. I could feel the difference after I started Dawn Balusik’s treatments. I had more strength and energy, which previously had been drained by the steroid treatments. My stomach pain diminished and my colitis symptoms disappeared.
I chose to stop my medication within a couple months, despite the urges of my doctor. I maintained my acupuncture and herb schedule and have been symptom-free for over two years.
My colitis and the subsequent medications led to other health issues like joint pain, weight gain and tendonitis. Dawn’s treatments help every aspect of my health. There is a noticeable difference in my joint pain after I leave a session, and the effects usually last for two weeks or more.
I had a difficult time losing the weight the steroids caused me to gain and could not shed a pound until I spoke to Dawn about the issue. Although this concern was insignificant compared to my health problems, she assisted me in finding an herb treatment that would help with the weight loss.
Dawn Balusik’s approach to my problems was personal and cautious. My doctor had treated me in a textbook manner, and that backfired as I reacted poorly to the strong drugs. Despite only being on the steroids for six months, I developed bone and vision issues, which led to more treatments including cataract surgery at age 19.
Dr. Balusik treated me, not my illness, and I think it is because of that approach that I am as healthy as I am today.
– Hannah U., Palm Harbor, FL
*Individual results may vary.